Adderall making swim sick!

Discussion in 'Adderall' started by katoe1320, Feb 5, 2007.

  1. katoe1320

    katoe1320 Newbie

    Reputation Points:
    0
    Messages:
    6
    Joined:
    Dec 25, 2006
    37 y/o from U.S.A.
    I am prescribed to prozac and geodon. Lately I have been vomiting and thinks it is from snorting adderall. Has this happened to anyone? How can i stop this?
     
  2. GForce

    GForce Gold Member

    Reputation Points:
    684
    Messages:
    390
    Joined:
    Nov 25, 2006
    from U.S.A.
  3. katoe1320

    katoe1320 Newbie

    Reputation Points:
    0
    Messages:
    6
    Joined:
    Dec 25, 2006
    37 y/o from U.S.A.
    about 20 mg
     
  4. bewilderment

    bewilderment Drug Geek Extraordinaire Platinum Member & Advisor

    Reputation Points:
    1,031
    Messages:
    575
    Joined:
    Oct 29, 2005
    from U.S.A.
    How long has You been taking the prescribed meds? A page (http://www.rxlist.com/cgi/generic2/ziprasidone_ad.htm)
    says this about the side effects of Geodon:

    There is also a nice page to check drug interactions found here:http://www.drugdigest.org/DD/Interaction/ChooseDrugs

    When I looked up the interactions between the three drugs, I found only this: